Is bleeding and stomach pain normal side effects after taking treatment for chlamydia?
I had a swab test yesterday and my doctor said she found an infection, probably chlamydia. She game me 4 tablets called Azithromycin to be taken at once which I took yesterday. Before I visited the doctor I had no symptoms apart from being a bit itchy. Since I took the pills I am bleeding like a I have a light period and I have stomach pains too. I am wondering If this is normal. It has only being a day so I am thinking it might be the fact that the swab test caused that or it might be normal side effects. Any opinions?
Hi guys and thank you very much for your reply. After I did the swab examination the doctor took the samples to the lab and found out that I have been infected. Also, while she was taking the swabs she found blood inside my vagina. She could’t say if it was chlamydia or not but suggested that this prescription will treat this infection, chlamydia or anything else. I will know in a weeks time exactly what it was. Also, yes I went to get tested because of the itchiness and because I had unprotected sex last week. The stomach pains are like period pains but I never get my period early. I spoke with the advice centre of the clinic this morning and they said that chlamydia can cause bleeding in-between the periods… I guess I just have to wait and see because It is still not very clear to me what is causing it. Thank you for your answers I really appreciate it.
I’m alarmed that your doctor would assume chlamydia as a diagnosis since this rarely causes symptoms and itching alone could be any number of things including something as simple as vaginal dryness. Did you schedule the appt because of the itching? Or was it a routine check up?
Zithromax (Azithromycin) will not cause vaginal bleeding or spotting, and althought stomach upset/cramping is a side effect, these symptoms are more likely symptoms of an infection (chlamydia or something else). The antibiotics will not have cleared an infection within one day and Zithromax Is one drug that continues to fight infection long after it is administered. Give it a couple days for the medication to work and within this time you will also get a result from the swab if it’s a diagnosis other than chlamydia and you require a different drug. (Alrhough Zithromax treats a wide variety of bacterial strains).
If your vaginal bleeding becomes heavy and/or the pain becomes worse it is probably wise to call your doctor, otherwise I would just rest and let the drugs do their job and wait for the results of the swab.
Best of luck, and take care. Xo
Azithromycin side effects? What can I do to stop vomiting so much?
So im on treatment for Chlamydia. My doctor prescribed two 500 mg pills of Azithromycin. Literally after 1 hour of taken it, i started having bad abdominal pains and i vomited. I know this is a side effect. Day 2 was yesterday, and i vomited more than the first day at least 7 times. My question is, is there anything i can take or eat to keep my stomach from being upset as i go through treatment. Also, does my vomiting have any effect on the medicine. Like when i vomited am i also vomiting some of the medicine and will it effect my treatment?
Azithromycin side effects?
So i just started treatment for Chlamydia. My doctor prescribed two 500 mg pills of Azithromycin. Literally after 1 hour of taken it, i started having bad abdominal pains and i vomited. I know this is a side effect. My question is, is there anything i can take or eat to keep my stomach from being upset as i go through treatment. Also, does my vomiting have any effect on the medicine. Like when i vomited did i also vomit some of the medicine and will it effect my treatment?
Make sure to eat a large meal with your medicine (if your doctor didn’t tell you not to). If you already did do this, then you must have a bad reaction to it.
side effects of chlamydia treatment tablets (A single dose of azithromycin)?
Please can I not get any jokey replies, I’m just asking if anyone knows about this!
I took 4 tablets of azithromycin from the clinic today to cure chlamydia as I have discovered I may have it. I only took them about half 4 ish. Since then I’ve been feeling pretty rough, as though I could be sick/ have diarrhea (sorry for the details!) I’ve been trying to keep everything in as I know a lot of tablets take a while to take affect and I don’t wanna throw them up before they’ve gotten into my system! Was just wondering if anyone knows if these are normal side effects, and if the tablets will still be effective if I end up being sick?
I was just on a single dose of 2 tablets of azithromycin myself. Literally 1 1/2 hours after taking them i puked. I puked for two days straight. It is apart of the side effects. According to my gyno, she said everything should still be effective as experiencing the side effects means that it has entered your system. I am going to be retested tomorrow to make sure the chlamydia is gone, then i would be able to tell you if it was effective since i puked alot. Just eat small meals. Things that won’t upset your stomach while on this medication are oatmeal, applesauce, chicken soup, yogurt, ginger ale, sprite, I know it sounds like you have to eat like a baby, but it will help you keep food down instead of throwing it up. It took about 1 day after the two days of puking to get back to normal eating.
chlamydia symptoms after treatment?
I started feeling chlamydia symptoms about 2 1/2 weeks ago so on July 9th I went to the doctor and was prescribed 1.5g of Azithromycin. It has now been 1 week 2 days since I finished the anitbiotics. All symptoms are gone. Discharge, burning urination, testes hurting etc. After that disappeared I was badly constipated for about 3 days, maybe from the chlamydia or a side effect of the Zithromax. Now I feel alot better although after urinating I feel a slight aching pain/sting inside my penis that only last like 3 seconds and the sting is very mild and it is a few secodns after urination. Yesterday July 17 I got blood tested results come in on Tuesday July 22nd. I just want to know if this is normal after symptoms of chlamdyia or maybe my urethra is a little sensitive from the infection. note: I know that with a treatment of Zithromax, Chlamydia trachomatis is supposed to clear up 1-2 weeks but the doctor said that it should go away in 1 week. Please if anybody has felt this or knows anything please go ahead and let me know.
©2010-2011 Lab Tests For | Powered by WordPress with Easel
| Subscribe: RSS
| Back to Top ↑